Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lamictal-I am depressed and it's getting worse

Posted by Krissy P on March 12, 2003, at 19:20:23

I think I need to go back to 50mg of Lamictal tonight- I don't know what to think or do. The last 2 nights I increased my dose to 75mg after being on 50mg for only about a week and a half. Jay gave me a suggestion about being "very careful" in terms of this med and the increasing the dosages but I am not taking that wonderful advice to heart. I am really scared because I feel the depression slowly creeping it's ugly head again-after feeling so good. The only thing I did today was go out to lunch and to see Chicago the movie. It was nice but I am feeling really down and don't know why.
Would the increased dose of Lamictal cause this-It started the first morning after I started taking 75 mg of it. I am frustrated because I thought I found the right combo of meds and now, I feel like even at 75mg of Lamictal-made me depressed in my combo of Effexor, Seroquel, and Klonopin. What should I do? I know I am very good at trying to help and answer other's posts here, but I am really down and I don't want to post when I am feeling this way. Any advice or experience on what anyone thinks, or if Lamictal is to blame for me being depressed lately, please get back to me as soon as possible.
:-( Thanks, I don't feel fine.
A very sad Kristen




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Krissy P thread:208531